# SDR MASA2009031100095

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 15,713 hours, 10,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7250 ORD-CHS.  CREW RETURNED TO THE GATE DUE TO RT PACK AUTO FAIL WITH SMOKE IN LAV.  MX REPLACED TEMP SENSOR OPS CHECKED GOOD.
